# SDR UPS05M43681

- Difficulty date: January 19, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Part number: CM36B
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 BOTTLE PRESSURE TEST LIGHT INOP.  PLACED R1 DOOR EVAC DOOR SLIDE PRESS TO TEST LIGHT ON DEFERRAL M-295479 IAW MD MEL 25-61-2.  PERFORMED DMP 25-61-2.  REMOVED AND REPLACED BATTERIES AND BULBS IAW MM 25-61-04, CHECKED FOUND SATISFACTORY.  THIS CLEARS DEFERRAL M295479.
